Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 30, NWS Tulsa, OK

March 19, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 10:17 AM CDT for 4 counties in Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2020, 10:17 AM CDT (15:17 UTC)
Expired
Mar 19, 2020, 11:00 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK

What was reported inside it

TimeReportWhereRemark
Mar 19, 10:25 AM CDTTSTM WND DMG1 S Okemah, OKREPORT OF DAMAGE TO A HOME. POSSIBLE TORNADO.
Mar 19, 10:25 AM CDTTORNADO 12 S Okemah, OKA TORNADO DESTROYED A LARGE OUTBUILDING, DAMAGED A HOME, DAMAGED A BARN, BLEW DOWN POWER POLES, AND SNAPPED LARGE TREE LIMBS. BASED ON THIS DAMAGE, MAXIMUM ESTIMATED WIND IN THE TORNADO WAS 90 TO 100 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS54 KTSA 191517
SVRTSA
OKC101-107-111-143-191600-
/O.NEW.KTSA.SV.W.0030.200319T1517Z-200319T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1017 AM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Muskogee County in east central Oklahoma...
  Central Okmulgee County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...
  Central Okfuskee County in east central Oklahoma...

* Until 1100 AM CDT.

* At 1017 AM CDT, a severe thunderstorm was located near Bearden,
  moving northeast at 65 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Broken Arrow...                   Okmulgee...
  Okemah...                         Bixby...
  Okfuskee...                       Haskell...
  Morris...                         Beggs...
  Bearden...                        Castle...
  Clearview...                      Preston...
  Bald Hill...                      Okmulgee State Park...
  Liberty...                        Jamesville...
  Hectorville...                    Leonard...

This includes Interstate 40 in Oklahoma between mile markers 212 and
230.
 
LAT...LON 3545 9644 3564 9621 3564 9619 3566 9619
      3595 9583 3590 9577 3590 9582 3586 9582
      3586 9571 3577 9561 3529 9633 3529 9639
      3535 9644
TIME...MOT...LOC 1517Z 228DEG 58KT 3538 9637 

HAIL...<.75IN
WIND...70MPH
 
$$
3 follow-up statements
156 
WWUS54 KTSA 191543
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1043 AM CDT Thu Mar 19 2020

OKC101-107-111-143-191600-
/O.CON.KTSA.SV.W.0030.000000T0000Z-200319T1600Z/
Muskogee OK-Okmulgee OK-Tulsa OK-Okfuskee OK-
1043 AM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHWESTERN MUSKOGEE...CENTRAL OKMULGEE...SOUTHEASTERN TULSA AND
NORTHEASTERN OKFUSKEE COUNTIES...

At 1042 AM CDT, a severe thunderstorm was located near Okmulgee,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. at 1025 AM, damage was reported to a home 
         1.5 miles south of Okemah.  

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Broken Arrow...                   Okmulgee...
Bixby...                          Okfuskee...
Haskell...                        Morris...
Beggs...                          Preston...
Bald Hill...                      Okmulgee State Park...
Liberty...                        Jamesville...
Hectorville...                    Leonard...

LAT...LON 3564 9621 3564 9619 3566 9619 3595 9583
      3590 9577 3590 9582 3586 9582 3586 9571
      3577 9561 3545 9611 3545 9620 3548 9626
      3556 9631
TIME...MOT...LOC 1542Z 228DEG 58KT 3565 9600 

HAIL...<.75IN
WIND...60MPH
 
$$
780 
WWUS54 KTSA 191553
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1053 AM CDT Thu Mar 19 2020

OKC107-143-191601-
/O.CAN.KTSA.SV.W.0030.000000T0000Z-200319T1600Z/
Tulsa OK-Okfuskee OK-
1053 AM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA AND
NORTHEASTERN OKFUSKEE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore the warning has been cancelled.

LAT...LON 3561 9611 3563 9611 3566 9609 3586 9591
      3586 9570 3579 9564 3578 9563 3577 9561
      3550 9605 3555 9609 3558 9612
TIME...MOT...LOC 1551Z 230DEG 48KT 3569 9591 

$$

OKC101-111-191600-
/O.CON.KTSA.SV.W.0030.000000T0000Z-200319T1600Z/
Muskogee OK-Okmulgee OK-
1053 AM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHWESTERN MUSKOGEE AND NORTHERN OKMULGEE COUNTIES...

At 1051 AM CDT, a severe thunderstorm was located 4 miles east of
Preston, moving northeast at 55 mph.

The storm was weakening.  

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Okmulgee...                       Haskell...
Preston...                        Okmulgee State Park...
Bald Hill...                      Jamesville...
Hectorville...                    

LAT...LON 3561 9611 3563 9611 3566 9609 3586 9591
      3586 9570 3579 9564 3578 9563 3577 9561
      3550 9605 3555 9609 3558 9612
TIME...MOT...LOC 1551Z 230DEG 48KT 3569 9591 

HAIL...<.75IN
WIND...60MPH
 
$$
759 
WWUS54 KTSA 191557
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1057 AM CDT Thu Mar 19 2020

OKC101-111-191607-
/O.EXP.KTSA.SV.W.0030.000000T0000Z-200319T1600Z/
Muskogee OK-Okmulgee OK-
1057 AM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE AND
NORTHERN OKMULGEE COUNTIES WILL EXPIRE AT 1100 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3561 9611 3563 9611 3566 9609 3586 9591
      3586 9570 3579 9564 3578 9563 3577 9561
      3550 9605 3555 9609 3558 9612
TIME...MOT...LOC 1557Z 228DEG 58KT 3575 9583 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:47 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Mar 19, 6:47 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
647 AM CDT Thu Mar 19 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR/IFR cigs/vsbys to continue this morning,
especially across the AR sites where rain and thunder coverage
will increase over the next few hours. Additional rain/thunder
chances toward the afternoon will be confined to SE OK and WC AR
along a sfc dryline. Gusty s-sw sfc winds will prevail for much
of the day, and then become more w-nw overnight as a cold front
moves through. VFR elements are expected at all sites from 00z on.

&&

.PREV DISCUSSION... /Issued Tulsa OK 235 AM CDT Thu Mar 19 2020/

DISCUSSION...

A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.

Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.

These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.

Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.

After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.

Snider

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ049-053-057-058-
     060>076.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for OKZ054>056-059>061.

AR...Flash Flood Watch through this evening for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....23
Hazardous weather outlook, Mar 19, 5:18 AM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Thu Mar 19 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Thu Mar 19 2020

FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7PM THIS EVENING

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
 AREA... US highway 169 and eastward with the greatest potential
over southeast Oklahoma.
    ONSET... This afternoon and evening.

FLASH FLOOD.
	RISK...Limited.
    AREA... Interstate 44 and southeastward.
    ONSET... Ongoing.

HEAVY RAIN.
	RISK...Limited.
    AREA... Eastern Oklahoma and northwestern Arkansas.
    ONSET... Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
 AREA... Areas along and northwest of Interstate 44.
    ONSET... Late this morning.

DISCUSSION...

Strong thunderstorms continue early this morning, but continue to
show signs of weakening as upper level dynamics that supported
isolated severe storms earlier this morning have diminished. With
that said, a flash flooding threat remains as additional rounds of
showers and storms move over already saturated soils from recent
rains.

This afternoon is expected to heat up and when combined with
favorable dynamics, a few severe storms will be possible,
especially over southeast Oklahoma and west-central Arkansas
along an advancing dry line. These storms will be capable of
producing hail up to ping pong ball size and damaging wind gusts
up to 70 miles per hour. There is a very low, but non zero,
tornado threat for the aforementioned region as well. In addition
to the aforementioned severe threat

Winds will begin increasing late this morning behind a passing dry
line. Sustained winds will be between 15 to 25 miles per hour with
wind gusts up to 45 miles per hour at times possible. As a result,
a Wind Advisory has been issued for points along and northwest of
Interstate 44 for this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...

After a fairly quiet and cold weekend where freeze/frost headlines
may be needed for Saturday morning, additional rounds of showers
and storms look to move into the area for the first half of next
week. The good news is that these showers and storms do not
appear to bring a whole lot of precipitation to the region at this
time.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Special weather statement, Mar 19, 6:57 AM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
657 AM CDT Thu Mar 19 2020

ARZ001-002-191230-
Carroll AR-Benton AR-
657 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 730 AM CDT...

At 657 AM CDT, a strong thunderstorm was located 5 miles northeast of
Rogers, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Rogers...                         Eureka Springs...
Pea Ridge...                      Garfield...
Gateway...                        Beaver...
Grandview...                      Avoca...
Hill Top...                       Beaver Lake...
Walnut Hill...                    Monte Ne...
Larue...                          Pleasant Ridge...
Oak Hill...                       Busch...

LAT...LON 3626 9405 3641 9417 3650 9403 3650 9361
      3645 9357
TIME...MOT...LOC 1157Z 236DEG 31KT 3638 9404

Lacy
Local storm report, Mar 19, 7:31 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      1 N COLLINSVILLE        36.38N 95.84W
03/19/2020                   TULSA              OK   BROADCAST MEDIA

            HORSEPEN MOBILE HOME PARK NORTH OF COLLINSVILLE FLOODED
            DUE TO HORSEPEN CREEK FLOODING.

&&

JDS
Local storm report, Mar 19, 7:34 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      COLLINSVILLE            36.36N 95.84W
03/19/2020                   TULSA              OK   BROADCAST MEDIA

            REPORT OF FLOODING AT MULTIPLE LOCATIONS ALONG HWY 20
            BETWEEN COLLINSVILLE AND SKIATOOK.

&&

JDS
Special weather statement, Mar 19, 9:27 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 AM CDT Thu Mar 19 2020

OKZ068>072-074-191500-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
927 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL...EAST CENTRAL
MCINTOSH...SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE AND
EASTERN MUSKOGEE COUNTIES UNTIL 1000 AM CDT...

At 925 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Greenleaf State Park to 4 miles
northwest of Porum. Movement was northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Muldrow...                        Warner...
Vian...                           Gore...
Porum...                          Webbers Falls...
Gans...                           Marble City...
Braggs...                         Tamaha...
Brushy...                         Adair State Park...
Greenleaf State Park...           Pumpkin Center...
Maryetta...                       Cookson...
Brushy Lake State Park...         Cherokee Landing State Park...

This includes Interstate 40 in Oklahoma between mile markers 271 and
320.

LAT...LON 3531 9551 3577 9518 3591 9459 3536 9456
TIME...MOT...LOC 1425Z 241DEG 58KT 3561 9512 3539 9533
Special weather statement, Mar 19, 10:07 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1007 AM CDT Thu Mar 19 2020

OKZ066-067-070-071-191530-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1007 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...SOUTH
CENTRAL WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHERN OKMULGEE
COUNTIES UNTIL 1030 AM CDT...

At 1007 AM CDT, a strong thunderstorm was located over Schulter,
moving northeast at 45 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Haskell...                        Morris...
Dewar...                          Schulter...
Taft...                           Boynton...
Grayson...                        Council Hill...
Hoffman...                        Wainwright...
Summit...                         Hitchita...
Jamesville...                     Eram...
Choska...

This includes Interstate 40 in Oklahoma between mile markers 236 and
240.

LAT...LON 3586 9560 3567 9540 3540 9600 3551 9609
TIME...MOT...LOC 1507Z 233DEG 59KT 3549 9596
Local storm report, Mar 19, 10:16 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND GST     STILWELL                35.81N 94.63W
03/19/2020  E70 MPH          ADAIR              OK   PUBLIC

            THUNDERSTORM WIND GUST ESTIMATED TO 70 MPH IN STILWELL.
            MINOR DAMAGE TO MURPHYS GAS STATION.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 1:42 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:43 AM CDTFlash Flood WarningTSARogers3 hr
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee27 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.